Reasonably healthy overweight inactive 58 year old F with long term IBS Allergies GERD and ankle arthritis. I have never used drugs or alcohol. I take Tylenol, Zantac 150 and Zyretc D and 4 Way Nasal spray conservatively every day. In January after a fall in which I struck my abdomen and broke a rib with muscle strains my ALT level was 131, AST 88 and ALP 458. Retested 6 mos later now enzymes increased ALT 254, AST 199 and ALP 199. Abdominal ultrasound showed 1.3 cm gallstone and several small stones but no signs of inflammation, cirrhosis, liver heterogeneous, no masses or obstructions, everything else normal. I do have fatigue, poor sleep and itching. X rays of left ankle show severe arthritic deterioration. Recent food born illness and influenza over the last 6 weeks. Could these have caused the elevation? Can gallstones cause that much of an increase? Could it be related to the arthritis?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.